MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD NANO 2ND GEN PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD NANO 2ND GEN PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 320551
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that during priming with a bd nano¿ 2nd gen pen needle the insulin does not flow.The following information was provided by the initial reporter: it was reported that when priming, no insulin flows.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.H3 other text : see h.10.

Brand Name
BD NANO 2ND GEN PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key10603615
Report Number9616656-2020-00974
Device Sequence Number13741242
Product Code FMI
UDI-Device Identifier30382903205517
UDI-Public30382903205517
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number320551
Device Catalogue Number320551
Device Lot Number9015915
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;